A trace formula for reductive groups. II : applications of a truncation operator
Compositio Mathematica, Tome 40 (1980) no. 1, p. 87-121
@article{CM_1980__40_1_87_0,
     author = {Arthur, James},
     title = {A trace formula for reductive groups. II : applications of a truncation operator},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {1},
     year = {1980},
     pages = {87-121},
     zbl = {0499.10033},
     mrnumber = {558260},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_1_87_0}
}
Arthur, James. A trace formula for reductive groups. II : applications of a truncation operator. Compositio Mathematica, Tome 40 (1980) no. 1, pp. 87-121. http://www.numdam.org/item/CM_1980__40_1_87_0/

[1] J. Arthur: (a) The characters of discrete series as orbital integrals. Inv. Math. 32 (1976) 205-261. | MR 412348 | Zbl 0359.22008

(b) Eisenstein series and the trace formula, in Automorphic Forms, Representations and L-functions, A. M. S., 1979. | Zbl 0431.22016

(c) A trace formula for reductive groups I. Duke Math. J. 45 (1978) 911-952. | MR 518111 | Zbl 0499.10032

[2] A. Borel: Ensembles fundamentaux pour les groups arithmétiques et forms automorphes, E. N. S., 1967.

[3] Harish-Chandra: Automorphic forms on semisimple Lie groups. Springer-Verlag, 1968. | MR 232893 | Zbl 0186.04702

[4] R. Langlands: (a) Eisenstein series, in Algebraic groups and discontinuous subgroups. A. M. S. 1966. | MR 249539

(b) On the functional equations satisfied by Eisenstein, series, Springer-Verlag, 1976. | MR 579181 | Zbl 0332.10018